# SDR NSVA20070238

- Difficulty date: September 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 24,458 hours, 37,226 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 663
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND (NO INDICATION WITH GEAR HANDLE DOWN) RE-CYCLED GEAR.  EXTENDED NORMALLY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
